# SDR USAA2009062291541

- Difficulty date: June 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,987 hours, 28,430 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 351 - PHX - ODOR - PILOT REPORTED APU BLEED PRODUCES VERY STRONG NOXIOUS ODOR.  MAINTENANCE PERFORMED APU AIR INTAKE CLEAN AND OPERATIONAL CHECK WAS GOOD WITH NO SMELL NOTED.
